# SDR FDEA201509303009

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 740 hours, 15,403 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201
- Part serial: 1206
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

30 MIN INTO FLIGHT, AT FL 370 RECEIVED LEVEL ONE BATTERY DISCHARGE FOR 10 - 15 SECONDS, FOLLOWED BY BATTERY CHARGE FOR 5 SECONDS.  BATTERY SHOWED 29V & CHARGED TO 31 VOLTS & REMAINED THERE TILL SHUTDOWN.  BATTERY DISCHARGE ALERT CLEARED AFTER BATTERY CHARGE TO 31 VOLTS.  DURING PERIOD OF BATTERY CHARGING RECEIVED AURAL TIRE FAILURE 3X  CONFIG PAGE NORMAL.  R & R BATTERY CHARGER IAW AMM 24-34-03-4, ALSO R & R TWO SHIP BATTERIES IAW AMM 24-34-02-4.  REFERENCE MTSI 24-00 7935, R & R ACFT MODULAR POWER UNIT IAW AMM 24-33-03-4 AS A PRECAUTION, DUE TO HISTORY.  BATTERY CHARGES & SHUTS DOWN NORMALLY IAW AMM 24-34-03-5, ALL INDICATIONS NORMAL.
